Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Pain in ear, buzzing, feels like cotton stuck inside. Put ear drops, no relief. Suggestions?

I recently went to the dr for an ear ache. They said i had otis media and gave me ear drops to take. That was thursday. The pain is still bad in my ear and it buzzes and know feels like i have cotton stuck inside. Is that normal?i dont get ear infections that often and they have always gotten better, i feel like this one is getting worse.
Asked On : Thu, 15 Nov 2012
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response
Otitis media can be a cause of ear ache. Your ENT must have seen a dull, lustreless may be bulging tympanic membrane and this can give rise to such symptoms. Ear drops usually do not help in otitis media until there is perforation in ear drum. You have not mentioned that. Please use nasal decongestant drops, and oral decongestants along with analgesics. In case the symptoms do not get relieved, do visit an ENT and may need to go for a course of antibiotics. Regards
Answered: Mon, 4 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor